# SDR ASAA0180004

- Difficulty date: January 6, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, 1ST CLASS CABIN EMERGENCY FLOOR TRACK LIGHTS AT ROW 3 WERE DETERMINED TO BE INOPERATIVE.  REATTACHED TRACK ELECTRICAL CONNECTIONS.  LIGHTS THEN OPERATED NORMALLY.  (M)
